MathSciNet Relay Station
MathSciNet bibliographic data
MR1022118 (91i:33005) 33C80 (22E30 62H05)
Gross, Kenneth I.; Richards, Donald St. P. Total positivity, spherical series, and hypergeometric functions of matrix argument. J. Approx. Theory 59 (1989), no. 2, 224–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement